网站首页
个人简况
学会通讯
学术交流
专题文库
科研项目
教书育人
著作论文
讲学专题
博文交流
期刊主编
网站首页
>>
期刊主编
>> 正文
International Journal of Biomathematics (IJB)Volume: 2, Issue: 1 (March 2009)
[日期:2016-06-22] 来源: 作者: 阅读:次
International Journal of Biomathematics (IJB)
Volume: 2, Issue: 1 (March 2009)
1)
Extending feynman's formalisms for modeling human joint action coordination
,
VLADIMIR G. IVANCEVIC; EUGENE V. AIDMAN; LEONG YEN,
Page 1 – 7
2)
Maximum likelihood estimation for simplex distribution nonlinear mixed models via an em algorithm
,
HONGJIE WEI; WENZHUAN ZHANG,
Page 9 – 17
3)
An si epidemic model with nonlinear infection rate and stage structure
,
WEI ZOU; JIEHUA XIE,
Page 19 – 27
4)
Intelligent software analyzer design for parameters evaluation of ternary heavy metal ions removal by immobilized fungal biomass
,
SVETLA VASSILEVA; KOLISHKA TSEKOVA; DARINKA CHRISTOVA; DESSISLAVA TODOROVA,
Page 29 – 43
5)
Optimal control for a predator-prey system with age-dependent
,
ZHIXUE LU,
Page 45 – 59
6)
Siv epidemic models with age of infection
,
JUN-YUAN YANG; FENG-QIN ZHANG; XIAO-YAN WANG,
Page 61 – 67
7)
The role of dendritic cells and other immune mechanisms during human infection with
mycobacterium tuberculosis
,
GESHAM MAGOMBEDZE; WINSTON GARIRA; EDDIE MWENJE,
Page 69 – 105
8)
Analysis of stability and persistence in a ratio-dependent predator-prey resource model
,
H. I. FREEDMAN; MANJU AGARWAL; SAPNA DEVI,
Page 107 - 118
上一条:
Vol.5 ,No.5
下一条:
Vol. 5, No. 4 (July 2012)
最新添加
JIB编委会
IJB封面图片
IJB影响因子
生物数学丛书已出版书目
Communications in Mathemati...
热门阅读
河南师范大学召开的“中国生...
广州大学召开的“广州生物数...
我们做生物数学历史图片展
害虫综合防治建模驱动 “半连...
种群:2016-2020